# SDR 2007UALA03522

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN 12 INCHES ABOVE HANDLE CUTOUT AND 21 INCHES FROM AFT EDGE DENT, NEXT TO REPAIR DOUBLER A=1.0 Y=0.101 AND A TO Y RATIO = 9.9.
